# SDR REXA2022020900187

- Difficulty date: January 22, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 30,816 hours, 21,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AV67021186003
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT DRAG ANGLE IS CRACKED.
REMOVED CRACKED L/H AFT DRAG ANGLE AND INSTALLED NEW SERVICABLE DRAG ANGLE IAW CRJ 900 SRM 51-42-13-001-001-A01 AND 51-42-21-001-001-A01.
